It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I to thought I had asl or ms, but:
My dr put me on Lexapro and I started to twitch. Mostly at bed time. It would be like my arm, leg, head stomach or even my whole body at once. Every night. It is like single twitches that jolt me out of bed. After looking into Lexapro a small % of people will have that as a side effect. I since went to my Dr and she said yes that is true and she is weaning me off of the Lexapro and trying me on Paxil. I asked her if it will continue with the Paxil and she said everyone is so different and alot of time its a trial until you find something that works for you. Sadly I read some people never stop twitching after they start it from taking different anxiety meds. I hope mine goes away, because it scares me to death and it's something you just cant ignore.





All times are GMT -7. The time now is 04:02 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!